# SDR CALA0100628

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN EXISTING DOUBLER REPAIR AT LOWER FORWARD CARGO DOOR. THE EXISTING DOUBLER WAS REMOVED AND THE CRACK WAS STOP DRILLED IAW SRM 51-10-4. A NEW DOUBLER WAS INSTALLED IAW SRM 52-33, FIGURE 1, 51-10-3, 51-10-4, AND 51-30-4.
